# SDR 2016F00174

- Difficulty date: August 29, 2016
- Submitted: August 29, 2016
- Operation: General aviation
- Aircraft: N291LJ
- Make and model: Lear 45LEAR
- Aircraft serial: 291
- Aircraft time: 3,136 hours, 2,343 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7629001004001
- Condition: Leaking
- Location: Hyd System
- Part time: 3,136 hours, 2,343 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE CREW RECEIVED A HYDRAULIC QUANTITY LOW CAS MESSAGE AND THE AIRCRAFT LANDED WITHOUT INCIDENT. UPON A POST FLIGHT INSPECTION THE CREW NOTICED HYDRAULIC FLUID RESIDUE ON THE LOWER FUSELAGE AND FLUID LEAKING FROM UNDER THE BAGGAGE AREA. FURTHER INVESTIGATION REVEALED THAT A HYDRAULIC SYSTEM LOW PRESSURE SWITCH HAD FAILED AND FLUID WAS LEAKING OUT OF THE SWITCH THROUGH THE CANNON PLUG CONNECTION. THE SWITCH WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
